I had what I think could have been epilepsy which I out grew at the age of 14, at least thats when i quit the nedication, I had about 3 siezures alltold about the age of 7 or8, I am now 72 and have neuopthy in my feet and legs , also some times in my hands , diagnosed with degenerative disk disiese, could the siezures have causes my neuropathy my legs have weakness and pain and my feet are numb most of the time, sometimes very cold other times burning pain, any ideas?
I would first rule out other causes before going to the epilepsy. For instance, have you had a physical exam lately? Tested for diabetes and other conditions? Arthritis? Also, degenerative disk disease can affect the nerves that originate in the back that go to other areas of the body. This could cause your neuropathy in your feet and hands. I'm also inclined to thiink if you had a previous diagnose of epilepsy, while only having 3 seizures, you could have other neurological conditions that have gone undiagnosed. But the first thing I suggest to do is schedule an appointment with your primary to discuss your symptoms. He/she may refer you to a rheumatologist or a neurologist for further work up. He/she also may be able to start you on some medications to ease your symptoms. Best of wishes, and keep us posted!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.